MAUDE Adverse Event Report: ORGANOX LIMITED ORGANOX METRA; NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR

ORGANOX LIMITED ORGANOX METRA; NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR
Catalog Number D0003
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A service engineer (se) evaluated the device at the customer site.The se replaced the loose colder products company (cpc) connector on the water circuit with a new connector and gasket.The device tested successfully with no leaks afterwards.A corrective and preventative action (capa) was initiated to further investigate this issue.The root cause of the issue is suspected to be related to the manufacturing procedure not providing clear torquing instructions, such as the proper torquing forces and proper tools for connections.Detailed torquing specifications will be added to the manufacturing drawings and procedures used in assembling the connectors.Additionally, the proper tooling needed to meet torquing specifications will be clarified within the manufacturing drawings and procedures.
 
Event or Problem Description
The device user (du) reported that there was a loose water connection on the device.They were asked to ensure it was properly heating perfusate and they confirmed that it was working fine at the time.

Brand Name
ORGANOX METRA
Common Device Name
NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR
Manufacturer (Section D)
ORGANOX LIMITED
3500 john smith drive
oxford business park south
oxford, oxfordshire, gb OX4 2 WB
UK  OX4 2WB
Manufacturer (Section G)
INTEGRATED TECHNOLOGIES LTD
viking house
ellingham way
ashford, kent, gb TN23 6NF
UK   TN23 6NF
Manufacturer Contact
ruth colwill
3500 john smith drive
oxford business park south
oxford, oxfordshire, gb OX4 2-WB
UK   OX4 2WB
MDR Report Key20284978
Report Number3011560054-2024-00084
Device Sequence Number8013462
Product Code QQK
UDI-Device Identifier05060462240005
UDI-Public5060462240005
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P200035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD0003
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Initial Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown